RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 5, Pages 1052–1055 (Mi dan31928)  

PHYSICS

Approximations of “free” and “bound” charges for a system of charged particles. Self-consistent equations for the second distribution functions

Yu. L. Klimontovich

Lomonosov Moscow State University

Full text: PDF file (451 kB)

Document Type: Article
UDC: 533.9.01+-536.758
Presented: N. N. Bogolyubov
Received: 26.10.1964

Citation: Yu. L. Klimontovich, “Approximations of “free” and “bound” charges for a system of charged particles. Self-consistent equations for the second distribution functions”, Dokl. Akad. Nauk SSSR, 165:5 (1965), 1052–1055

Citation in format AMSBIB
\Bibitem{Kli65}
\by Yu.~L.~Klimontovich
\paper Approximations of ``free'' and ``bound'' charges for a system of charged particles. Self-consistent equations for the second distribution functions
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 5
\pages 1052--1055
\mathnet{http://mi.mathnet.ru/dan31928}


Linking options:
  • http://mi.mathnet.ru/eng/dan31928
  • http://mi.mathnet.ru/eng/dan/v165/i5/p1052

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019